Thursday, February 02, 2006

Off to the Drs

... tomorrow to get myself some happy pills. Or dump the kids and run away. Both options looking good right now. St Johns Wort, whilst perhaps saving my childrens' life, is just not cutting it good enough. Even tried TWO one-a-day tablets yesterday. Did work - I just don't think the dosage is safe. Oh God why me. Why now. This has really put me off wanting any more kids. Two is a nice number. Like three but just one less. Kinda round and complete and whole. Not three. Two. Two is the magic number.

Two.

My "up" from yesterday didn't last so I am quite obviously mood swinging. I want my brain back. I don't really care about getting my figure back, but really really want my brain back. And some bounce. And some va va voom (what does that mean?) and my MoJo. And my humour. And my sparkle. And my balance. And my memory. And just about all the things normal people have.

My DH is so desperate for me to get some pills he has actually offered to drive me, come in with me and tell the Dr for me. OK so I get it - this is p*ssing you off - but you get to walk away from it if you like.









Just two.

5 Comments:

At 7:08 pm, Blogger LMM said...

I think you're really brave for facing it and going to the doctors,hope it all goes well for you.

 
At 8:07 pm, Blogger merry said...

Sokmetimes just taking the step is a lift in itself - knowing that this will soon start to be better just takes some of the pressure away.

Good luck.

 
At 8:49 pm, Blogger Hannah said...

There's nowt wrong with 2.

On the other hand, once you know what you're dealing with and *are* dealing with it then you may feel otherwise inclined. Until then - one day at a time.

 
At 9:02 pm, Blogger sanika said...

Well done ...takes guts to face it.Please DO NOT mess with the st.johns wort dosage...it causes people to have big mood swings & can make it worse.Sorry to be bearer of bad news but all books on st.Johns wort say it.Making Du'as for you

 
At 12:21 am, Blogger 4 girls and 3 boys said...

Yep I would say do not O.D on St Johns Wort either. It can give you photosensitivity.
Take care.

 

Post a Comment

<< Home

Locations of visitors to this page

education otherwise